# SDR IPXA2020061956754

- Difficulty date: June 3, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01121
- Condition: Cracked
- Location: Bs 1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL-3 DOOR JAMB LOWER WEB IS CRACKED AT STA. 1307.25 & Z= -18.REPAIRED CRACKED L-3 DOOR JAMB LOWER WEB AT STA. 1307 & Z= -18 IAW SRM 53-40-15 REPAIR 3 FIG. 201. (MAJOR)
